Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diarrhea, frequent stools. Alternative medicine for Darolac-z in US?

Hi, i have moved to the US yesterday from India. my son is kind of showing signs of diarrhoe / dysentery and there are frequent stools release by him. we usually give Darolac-Z when we were in India. could you please recommend a medicine for him if Darolac-Z is not available in the US? i am currently in Farmington Hills, MI. thanks in advance, Ram
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Darolac z is a probiotic. Probiotics can be helpful in persons with diarrhoeal symptoms.

If this particular probiotic is not available at your local pharmacy, other examples are: accuflora, align, culturelle, activa, tuzen, floraster.

He should be given enough fluids to prevent dehydration and his hydration status monitored.
Dehydration results in decreased urination, dry skin, increased heart beat, dry mouth and mucous membranes in the eyes, excess drowsiness, confusion.

The best fluid would be one with replacement electrolytes.

i hope this helps
Answered: Thu, 10 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor